Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Can pain between shoulder blades and stomach be symptoms of H.pylori infection?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1681 Questions
Hello. A few years ago I was infected with Helicobacter Pylori. A month ago I have pain between my shoulder blades and stomach pain. Could it be Helicobacter reinfection?. Thank you.
Posted Sat, 22 Mar 2014 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 9 hours later
Brief Answer: Answer given below Detailed Answer: Hi, Thanks for posting your query. I am Dr.Ratnakar Kini and I am pleased to assist you. H.pylori infection can cause gastritis, peptic ulcer and stomach cancer. Gastritis and peptic ulcer can present with abdominal pain, blood vomiting or black stools. Stomach cancer can present with abdominal pain, loss of appetite, loss of weight, blood vomiting or black stools or anemia. There are many different causes of abdominal pain. So the abdominal pain you had a month ago could be due to any cause and without testing it is difficult to say whether it was due to H.pylori reinfection. I hope that answers your question. Let me know if I can assist you further. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor